# SDR SWAA040763

- Difficulty date: March 10, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 68,863 hours, 75,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPV, FOUND FLOORBEAMS CORRODED AT BS 1006, LBL 14 TO LBL 38, WL 208 AND BS 1016, LBL 3 TO LBL 8, WL 208.  REPAIRED FLOORBEAMS PER ER.
